PDA

View Full Version : Symptoms of Low Blood Sugar can be Dangerous!



freediabeties
12-07-2010, 09:20 AM
What Causes Low Blood Sugar?

People may get low blood sugar levels for many reasons. Sometimes, medications may cause them to have low blood sugar levels, especially if they try a new medication or takes too much of their medication and supplements for diabetes. The Class of Type 2 diabetes oral medications, called Sulfonylureas are notorious for causing low blood sugar. Sulfonylureas tells the pancreas to produce more insulin. If a diabetics fails to eat enough carbs to cover the dose of Glucotrol or the other brands, this medicine will use up glucose that should be used by the brain and other important organs. Here are a few names:

GENERIC BRAND

Glyburide - Diabeta
Glyburide - Micronase
Glyburide - GlynasePres Tab
Glipsizide - Glucotrol
Glipizide - GITS Glucotrol XL
Glemepiride- Amaryl
Sitaglyptin - Januvia (increases cell's sensitivity to insulin like the above drugs)

For more information, visit: http://www.typefreediabetes.com/

snophyspeah
11-30-2011, 02:07 AM
Got no idea what to get either of the boys.

The elder 4 are easy enough.